# SDR 07FDEA00385

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 507978
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD O/W EMERGENCY EXIT HATCH SEAL ANGLE UPPER FORWARD CORNER 3 EACH   HOLES ARE CRACKED OUT.  REMOVED AND REPLACED 1 ANGLE.  REMOVED, FABRICATED, HEAT TREATED AND PRIMED 1 ANGLE.  REF SRM 51-30-2 PGS 1-7.  REPAIR CLASSIFIED AS MAJOR.  REF SRM 51-10-2 PAGE 2.  INSTALLED FABRICATED ANGLE REF SRM 51-30-2 PAGE 2, 50-7978-24 AND -26.
